# SDR AALA201909159019

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 58,381 hours, 23,784 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF RIGHT ENGINE FUEL BYPASS INDICATION. AN EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED BITE CHECK IAW FIM 73-05-00. REMOVED & REPLACED RT FUEL FILTER IAW JOB CARD 73-94-13.
